# SDR AUS20030615

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 269A51039
- Condition: Failed
- Location: M/R Gearbox
- Part time: 4,243 cycles
- Component: Gearox
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) MAIN TRANSMISSION TAIL ROTOR DRIVESHAFT PINION FAILED IN AREA LOCATED JUST IN FRONT OF THE THREADED AREA ALLOWING THE TAIL ROTOR DRIVE TO SEPARATE.   AIRCRAFT STRUCK THE GROUND CAUSING EXTENSIVE DAMAGE TO THE LANDING GEAR.
